Title

Uniform Asymptotic Stability in Nonlinear Volterra Discrete Systems

Document Type

Article

Publication Date

2003

Publication Source

Computers & Mathematics with Applications

Abstract

We employ the notion of total stability to obtain new criteria for uniform asymptotic stability of the zero solution of a nonlinear Volterra discrete system. Resolvent equation methods are employed, and a summability criterion on the resolvent kernel is obtained. Also, we obtain a new difference equation that the resolvent R(n, s) satisfies.

Inclusive pages

1033-1039

ISBN/ISSN

0898-1221

Comments

Permission documentation on file.

Publisher

Elsevier

Volume

45

Issue

6-9

Volume

45

Issue

6-9

Place of Publication

Amsterdam, Netherlands

Peer Reviewed

yes


Share

COinS